sexologist-icon
Abdomen cramps afterr
I had taken a contraceptive pill 3 weeks ago. Had severe pain for 7 days and Got my period but still im having severe abdomen pain, with bleeding sometimes and white discharge too.
104 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. BKN Sudha
Infertility Specialist 10 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Pain is uncommon after pill usage because ovulation doesn't occur. Can take nsaids. Get a thorough examination to rule out another reason for pain. Get usg whole abdomin after consultation
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.